# SDR IPXA2020080548649

- Difficulty date: August 4, 2020
- Submitted: August 5, 2020
- Operation: Air carrier
- Aircraft: N125UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0809
- Aircraft time: 22,254 hours, 13,932 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: A53410767200
- Condition: Corroded
- Location: Aft Cargo Ceilin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY CEILING PANEL SUPPORT STRUCTURE CORRODED AT 2 LOCATIONS BETWEEN Y750-Y1100.  REMOVED & REPLACED IAW SRM 51-40-21.
